titoli, abstracts, parole chiave >>>
On chaotic graphs: a different approach for characterizing aperiodic dynamics

Budroni, Marcello Antonio and Tiezzi, Enzo and Rustici, Mauro (2010) On chaotic graphs: a different approach for characterizing aperiodic dynamics. Physica A. Statistical Mechanics and its Applications, Vol. 389 (18), p. 3883-3891. ISSN 0378-4371. Article.

Full text not available from this repository.

DOI: 10.1016/j.physa.2010.05.049


Fractal worlds with limited connectivity are the topological result of growing graphs from chaotic series. We show how this model presents original characteristics which cannot be detected by means of the standard network descriptors. In detail, intrinsic inaccessibility to the fully connected configuration is demonstrated to be a universal feature associated with this family of graphs and strictly related to the fractality of a specific “chaotic source”. Here we discuss the potential of our model to be a generator of fractal graphs and also a self-consistent tool for differentiating chaotic dynamics from stochastic processes.

Item Type:Article
ID Code:5590
Uncontrolled Keywords:Chaotic graphs, fractal attractor transformation in complex networks, nonlinear time series analysis
Subjects:Area 03 - Scienze chimiche > CHIM/02 Chimica fisica
Divisions:001 Università di Sassari > 01 Dipartimenti > Chimica
Deposited On:11 Mar 2011 11:11

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page